# SDR SWI2025F01144

- Difficulty date: March 17, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS863.00 AFT SIDE AT STGR27.  REMOVED CORROSION ON FRAME AT BS 863, S27 AND FOUND REWORKED AREA TO BE ACCEPTABLE REF REO 670-53-51-345 REV -, STEPS 1 - 7 COMPLIED WITH.  LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
